Cochain operations and subspace arrangements.
Portugaliae mathematica, Tome 60 (2003) no. 1, pp. 71-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2003__60_1_50443,
author = {Klaus, Stephan},
title = {Cochain operations and subspace arrangements.},
journal = {Portugaliae mathematica},
pages = {71--98},
year = {2003},
volume = {60},
number = {1},
zbl = {1027.18008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2003__60_1_50443/}
}
Klaus, Stephan. Cochain operations and subspace arrangements.. Portugaliae mathematica, Tome 60 (2003) no. 1, pp. 71-98. http://geodesic.mathdoc.fr/item/PORMA_2003__60_1_50443/